# SDR CALA2015011392948

- Difficulty date: January 9, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 63,786 hours, 7,444 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 54ABC - 60AB SEAT MOUNTED EEL WENT OFF IN LESS THAN 15 MINS DURING EMER BATTERY CAPACITY TEST.  L5 DOOR EEL BATTERY PACK M6013 REPLACED.  TEST CARRIED OUT & FOUND NORMAL IAW AMM 33-51-04 REV 171.
